# SDR CALA2016120901044

- Difficulty date: December 9, 2016
- Submitted: December 10, 2016
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 100,195 hours, 15,698 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 145T86709
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BS 955 BL 0 .  REPAIRED IAW ECRA 5310-07009 PER 5100-02100-3.
